# SDR CA120127001

- Difficulty date: January 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 18,178 hours
- Engine: Ge CF343A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 6003303027
- Condition: Cracked
- Location: Cockpit
- Part time: 2,437 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE THE PILIOT SUDDENLY SEE THAT THE LT SIDE WIDOW CRACKED,  WENT FROM 24,000 TO 13,000 WITHOUT PANIC SLOWLY TO MAKE SURE THAT THE WINDOW DOESN`T BREAK AS A SAFETY PRECAUTION AND BECAUSE HE WAS GOING TO THE THE HOME BASE HE DIDN`T HAVE TO CANCEL HIS FLIGHT, HE LAND SAFELY WITHOUT ANY PROBLEM.
